# SDR SWIA2024032600125

- Difficulty date: January 25, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 48,269 hours, 31,567 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 210
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN DAMAGED ALONG THE EDGE OF NOSE LANDING GEAR BOX CUT OUT, LEFT SIDE APPX. FS210.00. (C-CHECK RO 3/23/2024)   BLENDED OUT EXTERNAL SKIN DAMAGE ALONG THE EDGE OF NOSE LANDING GEAR BOX CUT OUT, LEFT SIDE APPX. FS210.00. REF: CRJ-700 SRM 51-12-00-001-001-A01.FOUND TO BE OUT OF LIMITS REF CRJ700 SRM 53-11-01-001-008-A01. REPAIRED EXTERNAL SKIN DAMAGE ALONG THE EDGE OF NOSE LANDING GEAR BOX CUT OUT, LEFT SIDE APPX. FS210.00 REF REO 670-53-11-1919 REV -- DATED 2024-02-09. COMPLIED WITH ALL STEPS OF REO 670-53-11-1919 REV -- DATED 2024-02-09. COMPLIED WITH 51-900-1002-SKY.
